RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 146–164 (Mi aa210)  

Research Papers

Bounded cohomology of discrete groups with coefficients

G. A. Noskov

Omsk Complex Department of Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (948 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 1067–1084

Bibliographic databases:

Received: 23.06.1989

Citation: G. A. Noskov, “Bounded cohomology of discrete groups with coefficients”, Algebra i Analiz, 2:5 (1990), 146–164; Leningrad Math. J., 2:5 (1991), 1067–1084

Citation in format AMSBIB
\Bibitem{Nos90}
\by G.~A.~Noskov
\paper Bounded cohomology of discrete groups with coefficients
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 146--164
\mathnet{http://mi.mathnet.ru/aa210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086449}
\zmath{https://zbmath.org/?q=an:0708.55003|0729.55005}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 1067--1084


Linking options:
  • http://mi.mathnet.ru/eng/aa210
  • http://mi.mathnet.ru/eng/aa/v2/i5/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:240
    Full text:143
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020